# SDR UIEA2024102901065

- Difficulty date: October 29, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 118,896 hours, 18,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Part serial: 9708036
- Condition: Odor
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STARTED ENGINE #3 USING MANUAL START PROCEDURE, CLEARED TO PUSHBACK AND THEN SMELLED SMOKE FOLLOWED BY VISUAL SMOKE. FOLLOWED FIM 21-61 TASK 924, R/R #3 PACK ACM PER AMM 21-51-04/401 AND PERFORMED OPS CHECK PER AMM 21-00-00/201. R/R ENG 3 PRSOV PER AMM 36-11-04/401 AND OPS CHECK COMPLETED PER AMM 71-00-00-705-152-J00.
